skip to content
Some ergodic theorems for one-parameter semigroups of operators Preview this item
ClosePreview this item
Checking...

Some ergodic theorems for one-parameter semigroups of operators

Author: David G Kendall; G E H Reuter
Publisher: London, 1956.
Series: Philosophical transactions of the Royal Society of London. Ser. A, no. 962 (vol. 249, pp 151-177)
Edition/Format:   Book : English
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: David G Kendall; G E H Reuter
OCLC Number: 67842145
Description: 4-o.
Series Title: Philosophical transactions of the Royal Society of London. Ser. A, no. 962 (vol. 249, pp 151-177)
Responsibility: D. G. Kendall and G. E. H. Reuter.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.